# SDR COMA9660166

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunction
- Location: Lt Spoileron
- Part time: 8,275 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT 100 KTS DUE TO CONFIG SPOILERS WARNING.  REPLACED LT INBD SPOILER ON POWER CONTROL UNIT.  SYSTEM TEST NORMAL.  PART TOTAL CYCLES, 7,574.
